# SDR EIA2001126

- Difficulty date: March 23, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - NR 3 STRUT REAR ENGINE MOUNT BULKHEAD AFT SIDE OF FRAME WEB CRACKED AT OUTBOARD LOWER AREA ADJACENT TO REPAIR ANGLE, APPROX .375 INCH LENGTH.  STOP DRILLED HOE PER SRM 51-10-01.  INSPECT STOP DRILLED HOLE BY HFEC EVERY 600 FLT CYCLES PER SB 747-54A2202.  (M)
